| Model Number |
SL-632 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Codes |
Hernia (2240); Tissue Breakdown (2681)
| Date of Event |
08/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, 3 days post-operatively in a veterinarian case, the cat was operated on for an ovario-hysterectomy.The cat came back after 3 days with evisceration at the suture line, and the suture line did not hold.The patient was readmitted and had to be re-operated for abdominal/incisional hernia on the suture line. .
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.